# SDR USAA2010011190066

- Difficulty date: November 18, 2009
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681514
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CRACK ON FLOORBEAM BETWEEN BS 689 TO BS 645, RBL 24.75.  REPAIRED FLOORBEAM BETWEEN BS 689 TO BS 645, RBL 24.75 IAW EA 312755.
